RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 2, Pages 431–454 (Mi fpm74)  

The definition of acoustic signal propagation domain

E. A. Lapshin

M. V. Lomonosov Moscow State University

Abstract: The propagation domain of solution of the Burgers equation with initial function which is equal to zero outside an arbitrary segment is considered. The precise and asymptotical estimations of solution carrier in arbitrary cutting are derived. An algorithm for the carrier determination for arbitrary initial function is presented. The results have numerical applications.

Full text: PDF file (709 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.02.1995

Citation: E. A. Lapshin, “The definition of acoustic signal propagation domain”, Fundam. Prikl. Mat., 1:2 (1995), 431–454

Citation in format AMSBIB
\Bibitem{Lap95}
\by E.~A.~Lapshin
\paper The definition of acoustic signal propagation domain
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 2
\pages 431--454
\mathnet{http://mi.mathnet.ru/fpm74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1790974}
\zmath{https://zbmath.org/?q=an:0867.35085}


Linking options:
  • http://mi.mathnet.ru/eng/fpm74
  • http://mi.mathnet.ru/eng/fpm/v1/i2/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:257
    Full text:68
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020